User Reviews for Omnaris
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Omnaris.
Reviews for Omnaris to treat Allergic Rhinitis
"After taking this medication for approximately three weeks, I began to have daily migraines (usually I get them only once per months). I had migraines for 10 straight days before I went to my chiropracter and discussed what could be causing them. He suggested I stop the Omnaris for three or four days and see if it helped. Within 48 hours, my migraines ceased completely. Although I liked the fact that my nose didn't bleed with Omnaris (unlike all the other nasal sprays I have been on), the migraines were a worse side effect than the chronic sinus congestion."
Anonymous April 22, 2011
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been suffering from allergies since the beginning of time. I am very sensitive. I take allergy medicines, allergy eye drops, get 2 shots 2 times a week. The one thing I hate is that nasal drip. Nothing worked for me. I have tried every nose spray from steroids to non-steroids and the co-pay was expensive. The main issue was dripping back to my throat, the need to blow my nose a lot after use and that nasty bitter taste I get from all of them. I saw Omnaris commercial late one night and I searched reviews. I was hesitant, but people said it doesn't drip to the back and there was no taste. I got a sample of this from my allergist. AMAZING. NO DRIP, AND BEST OF ALL NO TASTE! It is the best so far. I will continue using it."
Alllergy Sufferer July 22, 2009
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was on a dose of 20 mg of prednisone daily and have been able to stop taking any oral steroids since I started Omnaris. I have had no side effects. It is wonderful. It helps my runny and stuffy nose symptoms. "
Anonymous August 11, 2008
|33 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about Omnaris (ciclesonide nasal)
- Other brands: Zetonna